Anxiety is accompanied by fear, increased heart rate, sweating, and heavy breathing. It is normal to feel anxious once in a while. But, when the feeling of worry does not go away and gets worse with time, it requires to be treated.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hello doctor, I am a 31 year old male. I am 6 feet 2 inches tall and obese at 113 kg. The problem that I am describing below I have been experiencing for the past 10 days or so. I have a more or less constant headache. It is typically on the right part of the forehead, around the hairline and occurr... Read Full »
Answer: Hello, Welcome to icliniq.com. A headache can be due to many causes. Few common causes are: Migraine. Hypoglycemia. Hypertension. Raised intracranial tension. Sinusitis. Stress. Dehydration. In your case, it seems to be either due to the aggravation of sinusitis due to a recent weath... Read Full »
Query: Hi doctor, For the past three months I have been suffering from worsening insomnia. I fall asleep with great difficulty. I used to get a light fragmented sleep, where I wake up several times and have many dreams. In fact do not even know if I have fallen asleep or not. I just know that time has pass... Read Full »
Answer: Hi, Welcome to icliniq.com. I have gone through your complaint. From what you have mentioned, it seems that you may be suffering from anxiety or stress related disorders. The symptoms that points towards anxiety or stress related disorders include tremors, twitching, sweating, insomnia, tiredness an... Read Full »
Query: Hi doctor, I have been suffering from some kind of derealization or something for the past five years. It seems to be related to a bunch of vitamins I took to treat autism. Anyway, I seem to be suffering from some kind of grounding disorder that has a lot to do with the kinds of principles that La... Read Full »
Answer: Hi, Welcome to icliniq.com. I can understand your feelings of detachment. From the available history, I think you are suffering from some type of dissociative disorder. I have considered your neurological checkup is normal. Your history suggests that you have depersonalization disorder whi... Read Full »
Query: Hello doctor, I am having feelings such as hopelessness, nervousness and shortness of breath. My ECG and lipids are fine and my physician advised no problem with my heart and breath. He says it is due to depression and anxiety. I have some vertigo. Sometimes I feel less control over my body, restles... Read Full »
Answer: Hello, Welcome to icliniq.com. I have gone through your complaint. You are suffering from depression and anxiety as per your doctor. If you are not seeing any improvement with these drugs then you can ask for increase in dose or consider switching to another class of drug after consultatio... Read Full »
Query: Hi doctor,My heart rate goes up to 150 prior to bowel movements. This happens especially when I have an upset stomach. Please explain. Read Full »
Answer: Hi, Welcome to icliniq.com. Heart rate generally has no relation to bowel movements, but it may increase due to anxiety. Upset stomach can cause stress in body, leading to a rapid heartbeat. The maximum limit to which heart rate can increase is 220 for your age. If resting heart rate is below 100 p... Read Full »
Query: Hi doctor, My mother is 51 years old. Over 9 years she is unable to sleep properly either in the day as well as night. She started to feel irritated and we consulted one of our family doctor and he suggested to start Stalopam plus. But now a days even after taking the same medicine she is not gettin... Read Full »
Answer: Hello, Welcome to icliniq.com. I have gone through the prescription attached (attachment removed to protect patient identity). Diagnosis was anxiety with insomnia for which Stalopam plus (Escitalopram) was prescribed. It seems she has developed tolerance to this drug. So, either dose should be in... Read Full »
Query: Hi doctor, I have been diagnosed with an anxiety disorder and have had tests to rule out possible causes for my symptoms. Currently, I have been feeling an internal shaking in my muscles and twitching. I also tend to have panic attacks almost every day and these muscles buzzing or vibrating symptom... Read Full »
Answer: Hi, Welcome to icliniq.com. Muscle twitching or shivering could be due to dehydration, stress, anxiety, electrolyte imbalance, infections. Anxiety is pathological fear. The condition can be treated with medicines like Etizolam or mild dose of SSRI. But natural way to handle stress is very good and... Read Full »